Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Suffering from back pain with burning sensation and prescribed with lyrica and dulane. What is the use of dulane?

User rating for this question
Very Good
Answered by

Spine Surgeon
Practicing since : 2002
Answered : 322 Questions
Question
my mother is suffering from back pain with burning sensation since last 4 minths. she was refering. a orthopedic, he prescribed med lyrica, and tracsuon and ift. but no improvement.at all.now she refeing a Neuro sergeon. he has prescribed dulane 20. can you pls suggest.is it ok to tke dat med, wat med is it. After cosumption of one Dulane-20 there are some side effects like vomiting sensation, drowsiness, loss of apetite.
Posted Mon, 25 Nov 2013 in Back Pain
 
 
Answered by Dr. Rahul D Chaudhari 33 hours later
Brief Answer: Medicine usually work in chronic back pain Detailed Answer: Thanks for writing to us. Medicine usually work in chronic back pain. She is most probably having degenerative spine changes. May be having spinal stenosis as well. Have you done xray and mri? We usually prescribe these medicines for pain relief. The side effects may be there for few days. Please upload the MRI scan to tell you more about the problem. Thanks.
Above answer was peer-reviewed by
 
Follow-up: Suffering from back pain with burning sensation and prescribed with lyrica and dulane. What is the use of dulane? 2 hours later
Hi Doctor Thanks for your reply. when she was consuming lyrica for 2 months twice a day prescribed by the orthopedics there was no side affects as such with slight improvement in burning sensation. After consumption of dulane - 20 only one tab there are some side effect my mother is facing like severe sensation of vomiting, loss of appetite, skin itching ,drowsiness but loss of sleep. Is it safe to continue? There also some tests prescribed by the neuro mentioned below. Please suggest if we can go ahead with them? 1.MRI LS Spine with rest of Spine End SIJ screening. 2. x XXXXXXX LS spine standing and supine-AP, standing lateral in flexion/extension 3. Blood ESR, CRP, FBS, URIC acid, RF factor, HLA B27, 25 hydroxy vit D 4.BMD Lumber spine and dual Femur 5. exercise Pls suggest
 
 
Answered by Dr. Rahul D Chaudhari 17 hours later
Brief Answer: please stop that medicine Detailed Answer: I would suggest to continue lyrica if tolerable. Please get the tests done as suggested because need to find out the exact diagnosis. Most likely its degenerative spine disease however to have all the test done at least once. Sometimes injections in the spine also helps to relieve the pain. All the treatment is decided after the MRI. Please get back with the MRI. Thanks.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor